MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORTRAK 2 NG/NI FEEDING TUBE (ELECTROMAGNETIC TRANSMITTING STYLET WITH ENFIT); DH CORTRAK DISPOSABLES

AVANOS MEDICAL INC. CORTRAK 2 NG/NI FEEDING TUBE (ELECTROMAGNETIC TRANSMITTING STYLET WITH ENFIT); DH CORTRAK DISPOSABLES
Model Number 40-9551TRAK2
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a nasogastric tube was perforated.It was removed intact.No harm to the patient.The tube was replaced.
 
Additional Manufacturer Narrative
This event was initially deemed not reportable based on our reporting strategy active at the time of the alert date; however, following a recent retrospective review of complaints this event was made reportable out of an abundance of caution.The device history record for lot 30355511 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.No resistance was felt while flushing, no substances were flushed out of the tube after couple attempts.When flushing, the liquid exits out of the opening (just below the y-connector port) and at distal bolus end tip.There was a split/tear identified just below the y-connector port.Below the y-connector port, it appears that the tubing has expanded to form a balloon shape which burst axially.When inspecting the burst area of the tubing, there was a very slight thin portion.No clogging or residue observed on both proximal and distal side of the tube.A root cause has not been established.All information reasonably known as of 02 jul 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORTRAK 2 NG/NI FEEDING TUBE (ELECTROMAGNETIC TRANSMITTING STYLET WITH ENFIT)
Common Device Name
DH CORTRAK DISPOSABLES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key25690283
Report Number9611594-2026-00526
Device Sequence Number21254636
Product Code KNT
UDI-Device Identifier00350770460536
UDI-Public(01)00350770460536(240)120006269(17)300203(10)30355511
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9551TRAK2
Device Catalogue Number40-9551TRAK2
Device Lot Number30355511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown